Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Boundary value problems for elliptic pseudo-differential operators


Author: Kazuaki Taira
Journal: Proc. Amer. Math. Soc. 123 (1995), 2519-2528
MSC: Primary 35S15; Secondary 35J15, 60J35, 60J60
DOI: https://doi.org/10.1090/S0002-9939-1995-1277136-7
MathSciNet review: 1277136
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to study boundary value problems for elliptic pseudo-differential operators which originate from the problem of existence of Markov processes in probability theory. We prove existence and uniqueness theorems for these boundary value problems in the framework of Sobolev spaces. Our approach permits us to interpret sufficient conditions for the unique solvability of boundary value problems in terms of Markovian motion.


References [Enhancements On Off] (What's this?)

  • [BCP] J.-M. Bony, P. Courrège, and P. Priouret, Semi-groupes de Feller sur une variété à bord compacte et problèmes aux limites intégro-différentiels du second ordre donnant lieu au principe du maximum, Ann. Inst. Fourier (Grenoble) 18 (1968), 369-521. MR 0245085 (39:6397)
  • [Bo] L. Boutet de Monvel, Boundary problems for pseudo-differential operators, Acta Math. 126 (1971), 11-51. MR 0407904 (53:11674)
  • [Ho] L. Hörmander, The analysis of linear partial differential operators III, Springer-Verlag, Berlin, Heidelberg, New York, and Tokyo, 1985. MR 781536 (87d:35002a)
  • [Pa] B. P. Paneyakh, Some boundary value problems for elliptic equations, and the Lie algebras associated with them, Mat. Sb. 126 (1985), 215-246; English transl., Math. USSR-Sb. 54 (1986), 207-237. MR 784355 (86j:35048)
  • [RS] S. Rempel and B.-W. Schulze, Index theory of elliptic boundary problems, Akademie-Verlag, Berlin, 1982. MR 690065 (85b:58126)
  • [Ta1] K. Taira, Sur le problème de la dérivée oblique I, J. Math. Pures Appl. 57 (1978), 379-395. MR 524626 (80d:35047)
  • [Ta2] -, Diffusion processes and partial differential equations, Academic Press, San Diego, New York, London, and Tokyo, 1988. MR 954835 (90m:60089)
  • [Ta3] -, On the existence of Feller semigroups with boundary conditions, Mem. Amer. Math. Soc., no. 475, Amer. Math. Soc., Providence, RI, 1992. MR 1120243 (93f:47050)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35S15, 35J15, 60J35, 60J60

Retrieve articles in all journals with MSC: 35S15, 35J15, 60J35, 60J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1277136-7
Keywords: boundary value problems, pseudo-differential operators
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society